# SDR SWAA2022082328042

- Difficulty date: July 12, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241LF
- Condition: Frayed
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL 241LF FIBERGLASS FRAYED ON TOP SKIN / [01] MEASUREMENTS;[02] PREPARED DAMAGED AREA ON FLOOR PANEL #241LF FOR REPAIR PER B737 SRM 53-00-50-2R-1 PARAG 3.F;[03] VERIFIED STEP # 1 AND # 2;[04] REPAIRED FLOOR PANEL #241LF AT DAMAGED AREA PER B737 SRM 53-00-50-2R-1 PARAG 3.M. MATERIALS USED RESIN P/O#1740319;[05] VERIFIED STEP 4
